MathSciNet Relay Station
MathSciNet bibliographic data
MR562500 10D05 (14G25 14H25 14K15)
Ogg, A. P. Über die Automorphismengruppe von $X\sb{0}(N)$. (German) Math. Ann. 228 (1977), no. 3, 279–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement